# SDR SWAA2023062153143

- Difficulty date: May 27, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH TRANSITION ANGLE HAS CORROSION FROM STA 727H-727I<[01] REMOVED CORROSION PER SRM 51-10-02; FOUND TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. ORIGINAL THICKNESS.040 REMOVED.002; TREATED PER SRM 51-20-01 AND PRIMED PER AMM 51-21-72.
